# SDR CALA2025090808595

- Difficulty date: September 4, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N76503
- Make and model: Boeing 737824
- Aircraft serial: 33461
- Aircraft time: 58,673 hours, 22,026 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 273A33018
- Part serial: D02138
- Condition: Faulted
- Location: Zone 700
- Part time: 58,646 hours, 22,014 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

LANDING GEAR HANDLE WOULD NOT MOVE FULLY TO THE UP POSITION.    FIRE EXTINGUISHER FELL OFF WALL DURING PUSHBACK (PROBABLY CAUSING ALT EXT DOOR TOO POP NOT CLOSED). FOUND ALT EXT DOOR NOT CLOSED AND DEBRIS UNDER DOOR. PSEU BITE SHOWS NO CURRENT FAULTS OR FAULT HISTORY FOR OVER 10 LEGS.  FOLLOWED FIM  32-30 TASK 813, GEAR LEVER WOULD NOT GO TO FULL UP WHEN IN AIRMODE ON JACKS. NO DEFECTS FOUND ON PSEU OR SOLENOID ON GEAR LEVER.  AFTER CYCLING GEAR CONTROL LEVER, GEAR LEVER WOULD GO FULL UP.  REMOVED GEAR CONTROL LEVER IAW AMM TASK 32-31-11-020-801.  INSTALLED LANDING GEAR CONTROL LEVER IAW AMM TASK 32-31-11-400-801. OPS CHECK GOOD.  PRECAUTIONARY CYCLED GEAR WHILE LIFTED ON JACKS WITH NO DEFECTS NOTED.
